# SDR QXEA200400691

- Difficulty date: September 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 7,014 hours, 5,288 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF CABIN FLOOR SUPPORT CHANNEL IMMEDIATELY AFT OF COCKPIT BULKHEAD AT FS 280.00 IS CORRODED FROM LBL 22.0 TO RBL 22.00.  REPAIRED IAW  EA R-53-203.
